# SDR 2001FA0000101

- Difficulty date: June 28, 2001
- Submitted: July 16, 2001
- Operation: General aviation
- Aircraft: N9265B
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246029
- Engine: Lyc IO540K1G5D
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 8523310
- Condition: Cracked
- Location: Right
- Part time: 757 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF HEATING SHROUDS FOR INSPECTION, FOUND SIGNIFICANT DISTORTION OF MUFFLER CAN.  THE MUFFLER WAS CRACKED AT UPPER LEADING EDGE WELD.
